# SDR AALA202410228151

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 42,661 hours, 18,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG15308
- Condition: Faulted
- Location: Zone 800
- Part time: 27,075 hours, 11,638 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 SIDE REQ'S REPLACAMENT DUE TO PRECAUTIONARY OF ISD. REMOVE AND REPLACED L2 SLIDE ASSEMBLY. PER J/C 08L22125001.
